# SDR FQAR20150527073

- Difficulty date: May 27, 2015
- Submitted: June 8, 2015
- Operation: General aviation
- Aircraft: N436PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496079
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 104629004
- Condition: Cracked
- Location: Zone 600
- Part time: 3,977 hours
- Stage of operation: IN
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PROGRESSIVE INSPECTION, AN ANGLE IN THE RT WING WAS FOUND TO BE CRACKED BEHIND THE LANDING GEAR SIDE BRACE FITTING.  THE CRACKED ANGLE HAD BEEN INSTALLED IAW SB1161 AND WAS CONTAINED IN KIT PN 767-398.
